Aa
A
A
Close
Avatar universal
blood in urine
can taking too much Aleve (non-prscription twice a day for about 3 weeks) cause blood in urine? No pain. Had mild pain in lower left side couple days ago but went away.
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hello and hope you are doing well.

Aleve (naproxen) is a nonsteroidal anti-inflammatory drugs (NSAIDs) and can increase the tendency to bleed. The other common causes for painless bleeding in the urine are infections of the kidney/bladder, disorders of the kidney/bladder, benign prostatic hypertrophy (BPH), certain blood disorders, strenuous exercise and certain medications. You will need to consult your primary care physician for proper assessment. He may do tests like urine analysis, blood tests, X rays, ultrasonography, CT scan and sometimes cystoscopy to detect the cause for painless hematuria. In the meantime discontinue Aleve.

Hope this helped and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Kidney Stones Community Resources